< link rel="DCTERMS.replaces" href="http://trappedcivilservant.blogspot.com" > Aginoth's Retirement Ramblings: No spots yet...

Thursday, March 30, 2006

No spots yet...

Hi all,

Been busy getting back into the joys of work...who am i kidding joys, I wish I could retire, shame that it's so difficult at 35 to actually do...ho hum.

Mrs.A has been working away for a couple of days, Nanny A was round to make sure agi Junior got to school on time etc.

I'm feeling quite ill on my new tablets; hot flushes, metalic tastes in my mouth, nausea (almost but not quite vomiting) fatigue, headache - I'm not sure if they are working yet; won't know that for another few weeks without Psoriasis. In the meantime it's fortnightly blood tests to make sure my kidneys and liver are not being damaged by the Cyclosporin. Off to see the Dermatologist again on Monday evening and will be looking to discuss what other treatments are still open to me including the newer expensive Biologic treatments.

but still relatively psoriasis free for the time being so I'll make the most of it :o)

5 Comments:

Anonymous smiffykins said...

will the side effects go as ur body adjusts to the drugs or will u have to put up with them for as long as ur on them? its a shame improving means going back to work!!

Thursday, March 30, 2006 10:03:00 pm  
Blogger pissoff said...

I agree, work sucks so do the side effects by the sound of it. Hang in there Agi - I'm off to play Boggle now.

Friday, March 31, 2006 3:54:00 am  
Blogger craziequeen said...

well, you're keeping strong at work with my trusty Crazies :-)

hope the tests come out ok...

cq

Friday, March 31, 2006 10:05:00 pm  
Blogger ribbiticus said...

oh boy, those side effects seem horrible! hope you feel better soon! just hang in there! :)

Saturday, April 01, 2006 5:19:00 am  
Blogger rashbre said...

Pleased that you are back in some sort of shape even it there is still a way to go.

Best wishes.

Saturday, April 01, 2006 1:38:00 pm  

Post a Comment

Links to this post:

Create a Link

<< Home